# SDR 99ZZZX3936

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1150-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT LAVATORY (LEFT SIDE) FLOOR SUPPORT ANGLE AT STA 1150 THROUGH STA 1180 LBL 24 HAS CORROSION.  FOUND DURING SCHEDULED C-MAINTENANCE CHECK.  SUBMITTER SUGGESTED LIQUID SPILLS ARE POSSIBLE CAUSE FOR PROBLEM.
